# SDR YENA2020083100444

- Difficulty date: August 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,677 hours, 13,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION IN AFT WET AREA ON FLOOR BEAM -Y1292 AT FR68.  EVALUATED CORROSION ON FLOOR BEAM -Y1292 AT FR 68, MATERIAL LOSS OF .035 IS OUT OF LIMITS. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 51-42-11 AND 53-00-14
